MAUDE Adverse Event Report: ANGIODYNAMICS SOFT-VU KUMPE ANGIOGRAPHIC CATHETER

ANGIODYNAMICS SOFT-VU KUMPE ANGIOGRAPHIC CATHETER
Catalog Number H787107327015
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.The firm is attempting to obtain the device.An investigation into the root cause for product problem is currently in progress.The results of the device evaluation will be sent via a follow up medwatch.(b)(4).Device has not been returned to date.
 
Event or Problem Description
As reported (b)(6) 2016, when the product was received at the medical facility and removed from the shipping packaging, it was noted the inner sterile packages had small pinholes in the packaging.There was no patient contact as the defect was noted when received at the medical facility.It was reported the defective disposable device is available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The customer's reported complaint description of damaged packaging could not be confirmed because no sample was returned for evaluation.A lot history records search revealed no quality related issues or manufacturing deficiencies at the time of manufacture.During the boxing process, operators are attentive to abnormalities including damage to the pouch/box.Without receiving product to evaluate, a root cause cannot be determined although a possible contributing factor could be attributed to handling after the product left the angiodynamics facility.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).Device unavailable for return.

Brand Name
SOFT-VU KUMPE ANGIOGRAPHIC CATHETER
Common Device Name
ANGIOGRAPHIC CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
MDR Report Key5976415
Report Number1319211-2016-00137
Device Sequence Number10871316
Product Code DQO
UDI-Device IdentifierH787107327015
UDI-PublicH787107327015
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K032376
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2019
Device Catalogue NumberH787107327015
Device Lot Number5070828G
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2016
Supplement Report FDA Received Date01/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1